MathSciNet Relay Station
MathSciNet bibliographic data
MR1013465 22E50 (11F70 22E35)
Langlands, R. P.; Shelstad, D. Orbital integrals on forms of ${\rm SL}(3)$. II. Canad. J. Math. 41 (1989), no. 3, 480–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement